MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N12 PATIENT MONITOR

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION N12 PATIENT MONITOR
Model Number BENEVISION N12
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The benevision n12 patient monitor (serial number: (b)(6)) was being used with an mpm (serial number: (b)(6)).Mindray tested the units involved and could not duplicate the issue.Logs data from the monitor, central station, and patient database were collected and reviewed.It was determined that the heart rate calculation function operated per device specifications, the incident did not meet the requirements to trigger a v-tach alarm.No malfunction was identified.Upon receipt of medwatch report # mw5177989, mindray made good faith efforts to obtain additional details from the facility to clarify the rationale for classifying the occurrence as "required intervention" and "serious injury." no further information was provided, and no patient injury was confirmed.
 
Event or Problem Description
Per medwatch report reference # mw5177989: nurse was going through event logs to print off a strip from the patient's records.While going through the records, a run of premature ventricular complexes (pvcs) were found at a tachycardic rate and there was no highlighting of that trace to indicate any alarms.There was also no change in calculated heart rate.There were no alarms that sounded at the time of event.From the attached image of the strip, it is evident that there was a ventricular tachycardia (v-tach) event.After this was found, staff got biomed involved to do an investigation.From biomed's findings, the multiparameter module (mpm) module that was in the nemesis prime (n12) monitor was unable to annotate the qrs complex.The compatibility issue is believed to be why there was no alarm.Meanwhile, the patient was moved to a different room with a new n12 and n1 module connected and there was a v-tach alarm for a similar run of pvcs.Mindray was called and created an investigation of their own.Their initial findings were that the monitor was correct in its calculations and the waveform from the incident did not meet the requirements to trigger a v-tach alarm.There has not been any mention of the mpm not being compatible with the n12 monitor.This voluntary report is being submitted primarily so that other hospitals with mindray n-series monitors and mpm modules can be made aware of this event.

Brand Name
BENEVISION N12 PATIENT MONITOR
Common Device Name
N12 PATIENT MONITOR
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key23768201
Report Number2221819-2025-00022
Device Sequence Number10631752
Product Code MHX
UDI-Device Identifier06944904095592
UDI-Public06944904095592
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/10/2025
Report Date (Section F) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBENEVISION N12
Device Catalogue Number6630E-PA00002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/14/2025
Event Location Hospital
Date Report to Manufacturer12/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient SexMale
Patient RaceWhite
Date Report Sent to FDA12/10/2025